# SDR 2009FA0001017

- Difficulty date: October 29, 2009
- Submitted: December 4, 2009
- Operation: General aviation
- Aircraft: N52MK
- Make and model: Gulstm GIV
- Aircraft serial: 1337
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 1218FAUL6301101
- Part serial: 12UL00111
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UIT WAS RECEIVED FROM CUSTOMER WITH A REQUEST TO O/H.  ON INITIAL INSP, IT WAS EVIDENT THAT THE LIFE RAFT ASSY WAS INCORRECTLY REPACKED AT THE PREVIOUS OVERHAUL.  THE FOLLOWING WAS FOUND:  MOORING LINE AND RIPCORD WERE ROUTED UNDERNEATH THE LACING FOR THE VALISE, BEFORE BEING POSITIONED UNDER THE PAINTER COVER. THE CMM CLEARLY SHOWS THAT THE MOORING LINE AND RIPCORD ARE NOT ROUTED UNDER THE VALISE LACING, BUT GO DIRECTLY UNDER THE PAINTER COVER.  POTENTIAL EFFECT IF THE UNIT HAD BEEN USED IN SERVICE IS THAT THE LIFE RAFT MAY NOT HAVE INFLATED. (K)
